# SDR DL73S040115

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STABILZER ATTACHMENT LUGS WERE FOUND WITH DAMAGE EXCEEDING THE LIMITS OF SB 737-55-1033.  DAMAGE WAS REMOVED BY BLENDING AND OVERSIZING BORES PER ER/A 386108-14AD.
